# SDR HEEA0014822

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Condition: Inoperative
- Location: Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER WILL NOT COME ON.  PERFORMED PRELIMINARY INSPECTION AND FOUND BURNED COMPONENT ON IOP/POWER SUPPLY BOARD.
